# SDR SWAA061919

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 25,990 hours, 14,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Part number: BACR15BA4D
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY EVAC SLIDE COVER HAS AFT HOOK LOOSE.  REMOVED AND REPLACED EVAC SLIDE COVER RIVET PER MM.
